# SDR TWAA9795003

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - RIGHT TRAP PANEL HAS CRACK IN PREVIOUS REPAIR.  REMOVED AND REPLACED ENTIRE TRAP PANEL.  (M)
